top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Benylin 4Flu Tablets (24)

Product code: 2069813
  • Pharmacy Only Medicine
£5.50
(incl VAT)
Benylin 4Flu Tablets are for the relief of symptoms associated with colds and flu.

Benylin 4Flu Tablets contain:
  • Paracetamol which is an analgesic.
  • An antipyretic which means it helps to relieve pain and fever (high temperature).
  • Diphenhydramine is an antihistamine.
  • Antitussive which helps to relieve coughing and helps to dry secretions.

    Benylin 4Flu tablets help to soothe and treat:
    Dosage:
    Adults, the elderly and children over 12 years:
    Two tablets, up to four times daily, as required.

    Children 6 to 12 years:
    One tablet, up to four times daily, as required.

    Warnings:
    Do not take more frequently than every four hours.
    Not recommended for children under 6 years.

    This product should be used carefully by patients with cardiovascular disease, hypertension, hyperthyroidism, liver disease, renal disease, glaucoma or diabetes. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease.

    Ingredients per tablet:
    Diphenhydramine hydrochloride 12.5 mg, Paracetamol 500mg, Pseudoephedrine hydrochloride 22.5 mg, Pregelatinized maize starch, Povidone, Crospovidone, Stearic acid, Cellulose microcrystalline, Pregelatinised maize starch, Croscarmellose Sodium, Magnesium stearate, Film-coating material, Hypromellose, Macrogol 6000, Talc, Titanium dioxide, Quinoline yellow lake, Sunset yellow E110, Quinoline yellow.